# SDR F3LA98116

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED FAIL/SAFE CHORD CRACKED AT FASTENER LOCATION, BS 520, RBL 8, WL 149.  MAINTENANCE REMOVED DAMAGED AREA OF FAIL/SAFE CHORD (1 INCH BY .7 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-2, 53-00-07 AND ER NR 98-0610.  (M)
